# SDR UPS07849747

- Difficulty date: May 4, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

NR 3 ENG RUNNING DURING PUSHBACK, ELEC BUSS FAILURE.  SMOKE IN FLIGHT DECK WHILE BEING TOWED BACK IN.  SDR FILED OPEN,  NR 2 PACK OVERHEAT WAS DETERMINED TO BE THE CAUSE OF SMOKE.  [SUP 05-07-07]  NR 2 PACK WAS FOUND TO BE CAUSE OF SMOKE IN C/P. R&R NR 3 ENG GEN CONT PANEL PER MM 24-20-00. RAN NR 3 ENGINE MANY TIMES WITH LOAD APPLIED.  OPS CHECKS GOOD.
